Have a look and think about what is going on, and what are you going to do ?
|Click to enlarge|
- Ventricular Rate 42 bpm
- Nil visible p waves
- QRS Complexes in limb leads barely visible
- PR - Nil p visible
- QRS - Prolonged (200ms)
- QT - 640ms (QTc Bazette ~ 510 ms)
- Slight ST Depression V2,3
- Slight ST Elevation II, III, aVF
- T Inversion aVL, aVR, V1-3, ?? V4-5
- Prominent T waves inferior leads
- T wave amplitude >>> QRS amplitude
- Low voltage
- Toxic Drug Ingestion
- ? Cause of QT Prolongation
- Unfortunately I don't have any information regarding the presentation or subsequent management
- I do know that the patient's potasssium was >8.5 mmol/L !
References / Further Reading
Life in the Fast LaneEMCrit
- Hyperkalaemia Podcast here
- Hyperkalaemia & VT A Case Review here
- Chan TC, Brady WJ, Harrigan RA, Ornato JP, Rosen P. ECG in Emergency Medicine and Acute Care. Elsevier Mosby 2005.